# SDR AALA202206239940

- Difficulty date: June 15, 2022
- Submitted: June 23, 2022
- Operation: Air carrier
- Aircraft: N941AN
- Make and model: Boeing 737823
- Aircraft serial: 29534
- Aircraft time: 59,478 hours, 24,561 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Pressure Web
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: WING CENTER SECTION REAR SPAR PRESSURE DECK WEB CRACKED LOCATED AT STA 663.75 BETWEEN RBL10 AND RBL 15. REPAIRED WING CENTER SECTION REAR SPAR WEB PER SRM 57-10-10-2R REP 2 AND SRM 51-70-04-2R REP 10.
